# SDR SWIA202265017

- Difficulty date: January 24, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*HSTA TRIM ACTUATOR LH PIVOT FITTING ON VSTAB, OUTER DOUBLER FWD UPPER EDGE GOUGED (MARKED)      (C-CHECK RO 3/14/2022)    REMOVED DAMAGE FROM HSTA TRIM ACTUATOR LH PIVOT FITTING ON VSTAB OUTER DOUBLER FWD UPPER EDGE REF. SRM 51-12-00, NO DEFECTS NOTED, FINISH RESTORED. / COMPLIED WITH ALL STEPS OF REO 601R-55-31-394 REV-- DATED 2022-01-26 ENSURING SMOOTH AREA AND EDDY CURRENT INSPECTION / COMPLIED WITH TASK CARD 51-900-1003-SKY
